Inhomogeneous cubic congruences and rational points on Del Pezzo surfaces

Baier, Stephan and Browning, T.D. (2013) Inhomogeneous cubic congruences and rational points on Del Pezzo surfaces. Crelle's Journal, 2013 (680). 69–151. ISSN 0075-4102

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Number Theory
Depositing User: Pure Connector
Date Deposited: 07 Sep 2013 06:13
Last Modified: 25 Jul 2018 08:34
URI: https://ueaeprints.uea.ac.uk/id/eprint/43214
DOI: 10.1515/crelle.2012.039

Actions (login required)

View Item